# SDR 08FDEA03007

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, LUGS ON SEAT TRACK ARE WORN AT FOUR PLACES BETWEEN FS 1249 - 1319 LBL 8.  INSPECTED FOUND AREAS TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED NEW TRACK AND SPLICE HAT/PLATE AND INSTALLED ALL REPAIR PARTS ALL ON MAE TRAVILERS T8/748406, T8/748404 AND SRM 53-70-00 FIG 1 AND FIG 5.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR AND IS REPORTABLE AND IS RII.
